I was on Cipralex for a year since losing dad and losing my job. had bad anxiety and insomnia. A year on and I decided to come off this tapering down to 5mg then every other day and now 2 weeks on and come off this
anyone else come off Cipralex and suffered the following side affects;
anger outbursts - these are not good and its not fair on my partner
not sleeping well
Sex life was awful when on them got it back for a day then off it again,
Its driving me mad hate feeling like this.... wish I was never on this drug
Can anyone shed some light?
I have no personal experience with Cipralex, so hopefully those who have will respond. I'm just wondering if it's possible you tapered too fast? Did you do this under the supervision of your doctor?
Sometimes these meds can remain stored in our body fat for a period of time. I wish I could be more specific about that time or even if Cipralex is one that does.
If you have just recently gotten off this med, I would give it a bit longer to clear my system, but if it's been a few weeks, I would definitely contact my doctor about the symptoms you're having.
Truthfully, you're not doing badly as far as withdrawals go, and you did taper off. You have two choices -- tough it out, it should pass, or go back on the last dose at which you felt fine and taper off more slowly. Any of these meds can be difficult to quit, and how long it takes for the withdrawal to pass is very individual.
Thank u so much for your replies. Greenlydia Yes I came off these with the doctor via email but she is very good. I was on 5 mg for 3 months then the last month I did every other day then every 3rd day and then stopped. I did think I would feel worse and have the anxiety but as a plus I havent had that.
I almost feel Low this weekend and being low wasnt the reason I went on them it was anxiety.
Am ensuring that I am doing some kind of exercise as I know this is something that will help.
Paxlied - Thank u so much for your reply yes I am going to tough this out i really need to get my Sex life back too as that was getting me down.
These meds do an amazing job and I have no regret going on them but boy its not easy coming off them.
Have a lovely day to you both
Hi I was on cipralex for a fortnight there as drs thought I was sufferIng from anxiety following a total thyroidectomy and suffering from hypocalcemia but it didn't really make me feel any better... I was getting terrible pressure headaches and general odd feelings been off them nearly a week and I now feel worse feels like my breath keeps catching in my throat and I get terrible waves of fear and depression?? Don't really feel angry as such??
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.